advertisement
Question
Posted by: lau la | 2008/01/16

contraception oills are giving me proble

I've been on birth control for 3 months now but they cause my period to become extremely late and it's causing my skin to break out in acne. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is unusual. Maybe you need to change to a different Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement